# SDR HDNA201501210001

- Difficulty date: January 21, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N192LL
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 9288
- Aircraft time: 2,367 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 2,367 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING INSPECTIONS IN TAIL CONE ON AFT SIDE OF FRAME STATION X6616.  REPAIR IN PROGRESS IAW 8110-3 AHI15-014 DATED 01/14/15.  RDAS-AHI15-0102 REPAIR DOCUMENT AHI2015-003 REV A DATED 01/14/15.
